Sign in to follow this  
Followers 0
KSW-MAD!

Sex drive leves.

7 posts in this topic

I have noticed that over the past couple of weeks my sex drive levels have been really high and I have broken out bad. I am 17 years old so naturally I will have a high sex drive. For about a month a little while ago I had no sex drive at all. I didnt even get an erection for like a month. lol. Over that period of time I had no spots at all just red marks. I thought I might be starting to get rid of my acne completely but it has come back along with the high sex drive. evil.gif Is there any thing I can take to lower my sex drive? Also has anyone seen similar connections between sex drive and acne?

Thanks,

Steven.

Share this post


Link to post
Share on other sites

Dude, you are young and your hormones are going haywire. Expect everything to be a little crazy and for god's sakes, don't try and reduce your sex drive, haha.


There is nothing wrong with you.

You do not need improving.

To say that you need improving

is to say that God needs improving. ~ Osho


Share this post


Link to post
Share on other sites

Yeah maby it might help with my spots but I dont think my girlfriend would be too happy.AARGH! Doin my head in. Acnesuckslikewoe, iv looked into castration and they dont do it on the national health service and it cost too much for me to have it done on the black market. lol

Thanks anyway.

Share this post


Link to post
Share on other sites

They used to use saltpetre in prisons to curb sexual desire. Menthol does the trick as well apparently. I read somewhere that Palmetto extract (available from many health stores) helps balance your hormones. To be honest though I think acne comes and goes as it pleases. It was Dan's regimen that cleared me.


"How come the dove gets to be the peace-symbol? How about a pillow? It has more feathers than a dove and doesn't have that dangerous beak."

Jack Handy


Share this post


Link to post
Share on other sites

I tried dans regimin and it worked up to a point then i started geting blisters from the bp gel. I stopped using it and they went i now use a bp called duac from the doctors which sucks doesnt work likes dans does but doesnt give me blisters. Im now concidering accutane again but when my doctor 1st reccomended me to my derm for it my acne was much worse than it is now. I dont kow if he will still put me on it. Im going to my doctors to see if he will give me some oxytetracycline to keep me going untill i can see my derm. AARGH! madness.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0